im on methotrexate and humira..i bloat so much anyone can help i would be grateful

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

rack
New Member


Date Joined Jul 2009
Total Posts : 11
   Posted 7/28/2009 6:29 PM (GMT -6)   
i have had crohns for about 10 years im on methotrexate 20mg and humira....b12 etc i bloat so much and put on weight rather than lose.....even though i do go to the toilet a lot....if i do too much in one day i hurt sooo much ..i cant eat fruit or most veg has anyone got any suggestions please id be most grateful :)

Keeper
Veteran Member


Date Joined Jun 2008
Total Posts : 1058
   Posted 7/28/2009 10:43 PM (GMT -6)   
Bloating usually means one of a couple of things. The most common is gas from bacterial action in your gut. This can be controlled by diet to some degree. If you want to try that, have a look at the SCD introductory diet plan: pecanbread.

It could also mean that you are suffering from a stricture or partial blockage. This is usually accompanied by nausea and vomiting if it is severe. A stricture needs medical (drugs) and possibly surgical intervention, so let's hope for the less dangerous case - bacterial growth.

rack
New Member


Date Joined Jul 2009
Total Posts : 11
   Posted 8/3/2009 5:19 PM (GMT -6)   
thankyou...i will have a look at the diet plan..and hope it works thanks again
New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, August 20, 2017 5:41 AM (GMT -6)
There are a total of 2,857,666 posts in 313,537 threads.
View Active Threads


Who's Online
This forum has 155149 registered members. Please welcome our newest member, ejacobs176.
326 Guest(s), 5 Registered Member(s) are currently online.  Details
getting by, Faithmac, MariaS74, halbert, Jack & Diane


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer